Large Deviations for Stochastic Heat Equation with Rough Dependence in Space

Research output: Contribution to journalArticle


In this paper we establish a large deviation principle for the nonlinear onedimensional stochastic heat equation driven by a Gaussian noise which is white in time and has the covariance of a fractional Brownian motion with Hurst parameter H ∈ ( 1/4 ; 1/2) in the space variable.

Bibliographical metadata

Original languageEnglish
Pages (from-to)354-385
Number of pages32
Issue number1
Early online date27 Jul 2017
StatePublished - 2018